# SDR AUS20030589

- Difficulty date: March 1, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 210A
- Engine: Cont IO470E
- Propeller: Hartzl HCA2XF1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 202401CF
- Condition: Faulty
- Location: Hyd Pump
- Component: Pump, Cessna, 202401CF
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PUMP DRIVE SHAFT CASE HARDENING HAD FAILED IN AREA OF KEYWAY ALLOWING KEY TO TILT AND JAM.  RESIDUAL METAL FROM FAILED AREA HAD DAMAGED SHAFT SEAL LEADING TO FLUID LEAKAGE.
